Previous |  Up |  Next


Title: The control problem $\dot x=(A(1-u)+Bu)x$: A comment on an article by J. Kučera (English)
Author: Sussmann, Héctor J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 22
Issue: 3
Year: 1972
Pages: 423-426
Summary lang: English
Category: math
MSC: 49E15
MSC: 93C15
idZBL: Zbl 0251.49014
idMR: MR0308901
DOI: 10.21136/CMJ.1972.101111
Date available: 2008-06-09T13:57:41Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Kučera: Solution in large of Control Problem $\dot x=(A(1-u)+Bu) x$.Czech. Math. J. 16 (91), 1966, 600-623. MR 0226102


Files Size Format View
CzechMathJ_22-1972-3_7.pdf 578.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo